# SDR HALA2016051400247

- Difficulty date: May 14, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 23,280 hours, 55,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS SCRATCHES AND GOUGES BETWEEN STA 646-823, RBL 22.  BLENDED OUT SCRATCHES AND GOUGES AT MAIN CABIN SEAT TRACK BETWEEN STA 646-823, RBL 22.  NDT AREA IAW NDT SPM PT4 04-00-07, ORIGINAL MST .100 WITH MST LOSS OF .042, MST REMAINING .58, FOUND TO BE OUT OF LIMITS IAW 53-20-52.  REMOVED 4 EA CLIPS FOR ACCESS STA 775, 794 AND 813 LBL 22 IAW SRM 51-40-02.  CUTOUT DAMAGE SEAT TRACK FROM STA 823 TO 756 IAW SRM 53-20-52, LOCATED AND DRILLED NEW SEAT TRACK, IAW 51-10-00, INSTALLED SEAT TRACK SRM 51-40-02.  INSTALLED 4 EA CLIPS IAW SRM 51-40-02 AND SRM 53-20-52-2R REPAIR 5.
